# SDR P5CA2016030100065

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,458 hours, 19,408 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1192
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LP 1, STATUS MESSAGE.  REPLACED UPPER FIRE LOOP, LOWER FWD FIRE LOOP, LOWER AFT FIRE LOOP.  R & R WIRES ON RT ENGINE LOOP 1 AND PERFORMED CHECK OF RT ENGINE FIRE DETECTION SYS IAW AMM 26-11-00.  CHECKED GOOD.
